# SDR VNAA2020052099919

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703135973
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 IS CORRODED BETWEEN STR 24R-25R.  LOCATED, DRILLED AND DEBARRED NEW FRAME SEGMENT PN SH670-313597-3 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED FRAME SEGMENT 349 BETWEEN STR 24L TO 24R IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
